# SDR 95ZZZX5202

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Dhav DHC8102
- Aircraft serial: 073
- System (JASC): 6120 · Propeller Controlling System
- Part: Tscu
- Part number: 30005000024
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,609 hours
- Component: Precision
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PBY/TPA - FLT 3031 - ON TAKEOFF, THE NR 1 ENGINE PROPELLER FEATHERED. THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 1 TORQUE SENSOR CONTROL UNIT AND CLEANED BOTH TSCU CONNECTORS.
